Ask an expert
Question

07 Nov 2006

re: Medicine
I am sufferrring from depression and are on epilim 200 (4 a day), rivotril 0.5 (3 a day) and cyprilex 10mg a day. My medical aid is giving me problems and I have run out of cyprilex and the other two is almost finished. I find it hard to cope and my headaches are more severe. I know that I mustn't stop taking the medicine, but i have no option left. What can I take to make the impact on my body and mibd less?
Answer 445 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Sad
It will be risky to stop your medication - try and see if you can get this from a provincial hospital?
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9476 votes
No
68% - 20327 votes
Vote